Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6565
Title: Sui multigruppi risolubili
Authors: Rossi, Fabio
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Fabio Rossi, "Sui multigruppi risolubili", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 120-128.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si introduce la nozione di multigruppo risolubile e se ne studiano le proprietà.
The notion of solvable multigroups is introduced and their properties are studied.
URI: http://hdl.handle.net/10077/6565
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:
File Description SizeFormat 
RossiRendMat05.pdf680.75 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

447
checked on Feb 16, 2018

Download(s)

211
checked on Feb 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.